# SDR AALA20100113TUL02

- Difficulty date: January 13, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 30,827 hours, 14,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CUSP UNDER T-ANGLE AT RIGHT STATION 522 TO 541.  INSTALLED DOUBLER PER AARD 53-20-00-16.
